Symmetry in a certain simply perturbed Hamiltonian system
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 26 (1987) no. 1, pp. 131-138
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1987_26_1_a7,
author = {Andres, J\'an},
title = {Symmetry in a certain simply perturbed {Hamiltonian} system},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {131--138},
year = {1987},
volume = {26},
number = {1},
mrnumber = {1033334},
zbl = {0699.34046},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a7/}
}
TY - JOUR AU - Andres, Ján TI - Symmetry in a certain simply perturbed Hamiltonian system JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1987 SP - 131 EP - 138 VL - 26 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a7/ LA - en ID - AUPO_1987_26_1_a7 ER -
Andres, Ján. Symmetry in a certain simply perturbed Hamiltonian system. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 26 (1987) no. 1, pp. 131-138. http://geodesic.mathdoc.fr/item/AUPO_1987_26_1_a7/